# SDR DALA2023063005279

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 83,374 hours, 31,340 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 -SMKE/FUME- CREW REPORTED BRIEF AND QUICKLY DISSIPATING SMOKE AND ELECTRICAL ODOR IN FLIGHT DECK AFTER LANDING. CREW OXYGEN MASKS DONNED. NO ODOR OR VISIBLE ACCUMULATION IN PASSENGER CABIN. CORRECTIVE ACTION: T/S NO SMOKE SMELL PRESENT, MTC C/W MCC NO GO LOG. DOOR 2 HEATER DEFERRED.
